# SDR C2XA00IA277

- Difficulty date: September 10, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14522460009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER FLOOR BUTTSTRAP WAS FOUND TO BE CORRODED BETWEEN FRAMES 20 AND 24.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BUTTSTRAP IAW EMB145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
